Alert archive / Georgia / River Flood Warnings in 2008

River Flood Warning 6, NWS Charleston, SC

March 3, 2008Bryan County, Effingham County, Georgia

NWS Charleston, SC issued this river flood warning at Mar 3, 2008, 11:07 AM EST for Bryan County, Effingham County, Georgia. It took effect at Mar 3, 2008, 1:00 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Mar 3, 2008, 11:07 AM EST (16:07 UTC)
In effect from
Mar 3, 2008, 1:00 PM EST
Expired
Mar 6, 2008, 10:06 PM EST
In force
3 days
Issued by
NWS Charleston, SC
Flood severity
Minor

Counties Bryan County, GA, Effingham County, GA

The radar

The Charleston,SC radar (KCLX), 61 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ogeechee River near Eden (EDEG1). The gauge peaked at 10.98 ft at Mar 4, 2008, 4:00 PM EST.

actionminormoderate10121403/0303/0403/0503/0603/0703/08
Action stage
10 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02202500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KCHS 031607
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1107 AM EST MON MAR 03 2008

...THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OGEECHEE RIVER NEAR EDEN

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES.

GAC029-103-041607-
/O.NEW.KCHS.FL.W.0006.080303T1800Z-080308T0600Z/
/EDEG1.1.ER.080303T1800Z.080305T0600Z.080308T0000Z.NO/
1107 AM EST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLOOD WARNING FOR 
  THE OGEECHEE RIVER NEAR EDEN.
* UNTIL LATE FRIDAY NIGHT.
* AT 1015 AM MONDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE LATER THIS AFTERNOON AND CONTINUE
  RISING ABOVE 11.1 FEET ON WEDNESDAY.
* AT 11.0 FEET...THE RIVER BEGINS TO OVERFLOW INTO A WIDE SWAMPY AREA
  ON BOTH SIDES OF THE RIVER. NEAR THE GAGE...THE FLOOD PLAIN IS 2/3 
  MILE WIDE TOWARD THE EAST AND 1/4 MILE WIDE TOWARD THE WEST. 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE...THE FLOOD PLAIN IS ROUGHLY 
  1 MILE WIDE.

$$
7 follow-up statements
000 
WGUS82 KCHS 040400
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1100 PM EST MON MAR 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OHOOPEE RIVER NEAR REIDSVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OGEECHEE RIVER NEAR EDEN

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES.

GAC029-103-042200-
/O.CON.KCHS.FL.W.0006.000000T0000Z-080308T0600Z/
/EDEG1.1.ER.080304T0600Z.080305T0600Z.080308T0000Z.NO/
1100 PM EST MON MAR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR EDEN
* UNTIL LATE FRIDAY NIGHT.
* AT 10 PM MONDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...THE RIVER BEGINS TO OVERFLOW INTO A WIDE SWAMPY AREA
  ON BOTH SIDES OF THE RIVER. NEAR THE GAGE...THE FLOOD PLAIN IS 2/3 
  MILE WIDE TOWARD THE EAST AND 1/4 MILE WIDE TOWARD THE WEST. 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE...THE FLOOD PLAIN IS ROUGHLY 
  1 MILE WIDE.

$$

GAC267-042200-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-080305T1500Z/
/REDG1.1.ER.080223T0025Z.080226T0400Z.080305T0900Z.NO/
1100 PM EST MON MAR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE
* UNTIL WEDNESDAY MORNING.
* AT 10 PM MONDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 11.0 FEET...MINOR OVER-BANK FLOODING OF THE LOWEST AREAS NEAR 
  THE RIVER BEGINS.

$$
000 
WGUS82 KCHS 041451
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
951 AM EST TUE MAR 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OGEECHEE RIVER NEAR EDEN
  OHOOPEE RIVER NEAR REIDSVILLE

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES.

GAC029-103-050851-
/O.EXT.KCHS.FL.W.0006.000000T0000Z-080308T0000Z/
/EDEG1.1.ER.080304T1800Z.080305T1200Z.080307T1800Z.NO/
951 AM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR EDEN
* UNTIL FRIDAY EVENING.
* AT 9 AM TUESDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...THE RIVER BEGINS TO OVERFLOW INTO A WIDE SWAMPY AREA
  ON BOTH SIDES OF THE RIVER. NEAR THE GAGE...THE FLOOD PLAIN IS 2/3 
  MILE WIDE TOWARD THE EAST AND 1/4 MILE WIDE TOWARD THE WEST. 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE...THE FLOOD PLAIN IS ROUGHLY 
  1 MILE WIDE.

$$

GAC267-050851-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/REDG1.1.ER.080223T0025Z.080226T0400Z.000000T0000Z.NO/
951 AM EST TUE MAR 04 2008

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...THE FLOOD 
WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE
* UNTIL FURTHER NOTICE.
* AT 9 AM TUESDAY THE STAGE WAS 11.7 FEET.
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE BY
  WEDNESDAY MORNING.
* AT 11.0 FEET...MINOR OVER-BANK FLOODING OF THE LOWEST AREAS NEAR 
  THE RIVER BEGINS.

$$
000 
WGUS82 KCHS 050410
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1110 PM EST TUE MAR 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OHOOPEE RIVER NEAR REIDSVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OGEECHEE RIVER NEAR EDEN

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES.

GAC029-103-052210-
/O.CON.KCHS.FL.W.0006.000000T0000Z-080308T0000Z/
/EDEG1.1.ER.080304T1915Z.080305T1200Z.080307T1800Z.NO/
1110 PM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR EDEN
* UNTIL FRIDAY EVENING.
* AT 10 PM TUESDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.1 FEET BY 
  THURSDAY MORNING. THE RIVER WILL THEN FALL BELOW FLOOD STAGE
  FRIDAY EARLY AFTERNOON.
* AT 11.0 FEET...THE RIVER BEGINS TO OVERFLOW INTO A WIDE SWAMPY AREA
  ON BOTH SIDES OF THE RIVER. NEAR THE GAGE...THE FLOOD PLAIN IS 2/3 
  MILE WIDE TOWARD THE EAST AND 1/4 MILE WIDE TOWARD THE WEST. 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE...THE FLOOD PLAIN IS ROUGHLY 
  1 MILE WIDE.

$$

GAC267-052210-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-080309T1500Z/
/REDG1.1.ER.080223T0025Z.080226T0400Z.080309T0900Z.NO/
1110 PM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE
* UNTIL SUNDAY MORNING.
* AT 10 PM TUESDAY THE STAGE WAS 11.5 FEET.
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* AT 11.0 FEET...MINOR OVER-BANK FLOODING OF THE LOWEST AREAS NEAR 
  THE RIVER BEGINS.

$$
000 
WGUS82 KCHS 051631
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1131 AM EST WED MAR 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OGEECHEE RIVER NEAR EDEN
  OHOOPEE RIVER NEAR REIDSVILLE

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES.

GAC029-103-061031-
/O.EXT.KCHS.FL.W.0006.000000T0000Z-080307T0600Z/
/EDEG1.1.ER.080304T1915Z.080304T2145Z.080307T0000Z.NO/
1131 AM EST WED MAR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR EDEN
* UNTIL LATE THURSDAY NIGHT.
* AT 10 AM WEDNESDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* AT 11.0 FEET...THE RIVER BEGINS TO OVERFLOW INTO A WIDE SWAMPY AREA
  ON BOTH SIDES OF THE RIVER. NEAR THE GAGE...THE FLOOD PLAIN IS 2/3 
  MILE WIDE TOWARD THE EAST AND 1/4 MILE WIDE TOWARD THE WEST. 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE...THE FLOOD PLAIN IS ROUGHLY 
  1 MILE WIDE.

$$

GAC267-061031-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-080309T1200Z/
/REDG1.1.ER.080223T0025Z.080226T0400Z.080309T0600Z.NO/
1131 AM EST WED MAR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE
* UNTIL SUNDAY MORNING.
* AT 10 AM WEDNESDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...MINOR OVER-BANK FLOODING OF THE LOWEST AREAS NEAR 
  THE RIVER BEGINS.

$$
000 
WGUS82 KCHS 060323
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1023 PM EST WED MAR 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OGEECHEE RIVER NEAR EDEN
  OHOOPEE RIVER NEAR REIDSVILLE

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES.

GAC029-103-061800-
/O.EXT.KCHS.FL.W.0006.000000T0000Z-080306T1800Z/
/EDEG1.1.ER.080304T1915Z.080304T2145Z.080306T1200Z.NO/
1023 PM EST WED MAR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR EDEN
* UNTIL THURSDAY AFTERNOON.
* AT 9 PM WEDNESDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO REMAIN AT 11.0 FEET BEFORE
  FALLING BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 11.0 FEET...THE RIVER BEGINS TO OVERFLOW INTO A WIDE SWAMPY AREA
  ON BOTH SIDES OF THE RIVER. NEAR THE GAGE...THE FLOOD PLAIN IS 2/3 
  MILE WIDE TOWARD THE EAST AND 1/4 MILE WIDE TOWARD THE WEST. 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE...THE FLOOD PLAIN IS ROUGHLY 
  1 MILE WIDE.

$$

GAC267-062123-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-080309T0600Z/
/REDG1.1.ER.080223T0025Z.080226T0400Z.080309T0000Z.NO/
1023 PM EST WED MAR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE
* UNTIL LATE SATURDAY NIGHT.
* AT 10 PM WEDNESDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY 
  FRIDAY MORNING. THE RIVER IS THEN EXPECTED TO FALL BELOW FLOOD
  STAGE BY SATURDAY NIGHT.
* AT 11.0 FEET...MINOR OVER-BANK FLOODING OF THE LOWEST AREAS NEAR 
  THE RIVER BEGINS.

$$
000 
WGUS82 KCHS 061631
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1131 AM EST THU MAR 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OGEECHEE RIVER NEAR EDEN
  OHOOPEE RIVER NEAR REIDSVILLE

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES.

GAC029-103-071031-
/O.EXT.KCHS.FL.W.0006.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.080304T1915Z.080310T0000Z.080305T1945Z.NO/
1131 AM EST THU MAR 06 2008

...THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR EDEN
* UNTIL FURTHER NOTICE.
* AT 10 AM THURSDAY THE STAGE WAS 10.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 11.1 FEET BY SUNDAY EVENING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 11.0 FEET...THE RIVER BEGINS TO OVERFLOW INTO A WIDE SWAMPY AREA
  ON BOTH SIDES OF THE RIVER. NEAR THE GAGE...THE FLOOD PLAIN IS 2/3 
  MILE WIDE TOWARD THE EAST AND 1/4 MILE WIDE TOWARD THE WEST. 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE...THE FLOOD PLAIN IS ROUGHLY 
  1 MILE WIDE.

$$

GAC267-071031-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/REDG1.1.ER.080223T0025Z.080226T0400Z.080306T1100Z.NO/
1131 AM EST THU MAR 06 2008

...THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE
* UNTIL FURTHER NOTICE.
* AT 11 AM THURSDAY THE STAGE WAS 10.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 11.8 FEET BY MONDAY EVENING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 11.0 FEET...MINOR OVER-BANK FLOODING OF THE LOWEST AREAS NEAR 
  THE RIVER BEGINS.

$$
000 
WGUS82 KCHS 070306
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1006 PM EST THU MAR 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...

  OGEECHEE RIVER NEAR EDEN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OHOOPEE RIVER NEAR REIDSVILLE

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES.

GAC267-072106-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/REDG1.1.ER.080223T0025Z.080226T0400Z.080306T1100Z.NO/
1006 PM EST THU MAR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE
* UNTIL FURTHER NOTICE.
* AT 9 PM THURSDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SATURDAY MORNING AND 
  WILL CONTINUE TO RISE TO NEAR 14 FEET BY EARLY TUESDAY MORNING. 
* AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND 
  SOME AGRICULTURAL LAND OCCURS.

$$

GAC029-103-070336-
/O.CAN.KCHS.FL.W.0006.000000T0000Z-080307T0306Z/
/EDEG1.1.ER.080304T1915Z.080305T1230Z.080305T1945Z.NO/
1006 PM EST THU MAR 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE OGEECHEE RIVER NEAR EDEN
* AT 9 PM THURSDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER LEVEL IS EXPECTED TO REMAIN BETWEEN 10.7 FEET AND 
  10.8 FEET INTO EARLY NEXT WEEK. IF RAINFALL EXCEEDS EXPECTED AMOUNTS
  FRIDAY AND SATURDAY...THE RIVER LEVEL COULD INCREASE TO MINOR FLOOD 
  STAGE THIS WEEKEND. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Mar 3, 9:52 AM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 3, 9:52 AM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
952 AM EST MON MAR 3 2008

.SYNOPSIS...
HIGH PRESSURE WILL PERSIST OVER THE WESTERN ATLANTIC THROUGH
TONIGHT. A STRONG COLD FRONT WILL MOVE THROUGH LATE TUESDAY AND
TUESDAY NIGHT. HIGH PRESSURE WILL RETURN FOR WEDNESDAY AND
THURSDAY. ANOTHER STORM SYSTEM MAY AFFECT THE AREA LATE IN THE
WEEK AND THE FIRST HALF OF THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE WILL REMAIN CENTERED OFF THE MID-ATLANTIC COAST
THROUGH TODAY WITH A PREVAILING SE FLOW ACROSS THE AREA. A PATCH
OF STRATOCU HAS DEVELOPED OVER THE LAST FEW HOURS ACROSS INLAND
GEORGIA DUE TO A NEARLY SATURATED LAYER NEAR 5 KFT. AS TEMPS
INCREASE LATE THIS MORNING...THIS LAYER SHOULD MIX OUT AND THE
SKY COVER SHOULD DECREASE SUBSTANTIALLY. THICKNESS VALUES INDICATE
HIGHS WILL REACH INTO THE MID 70S MOST LOCATIONS AWAY FROM THE
IMMEDIATE COAST. A RESULTANT SEABREEZE IN THE EARLY AFTERNOON WILL
KEEP TEMPS IN COASTAL COUNTIES FROM REACHING QUITE AS HIGH...WHILE
IMMEDIATE COASTAL AREAS WILL LIKELY REMAIN IN THE 60S DUE TO THE
COOLER WATERS NEAR SHORE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE WELL ADVERTISED STORM SYSTEM PROGGED TO IMPACT THE REGION
TUESDAY...WILL TRACK FROM THE LOWER MISSISSIPPI VALLEY IN THE
EVENING INTO CENTRAL TENNESSEE BY 12Z TUESDAY. MEANWHILE CLOSER TO
HOME...HIGH PRESSURE WILL REMAIN IN CONTROL OF THE AREAS WEATHER.
EXPECT INCREASING CLOUDINESS OVERNIGHT IN ADVANCE OF THE
APPROACHING STORM SYSTEM...BUT CONDITIONS SHOULD REMAIN RAIN FREE
WITH DEEP MOISTURE AND SYNOPTIC FORCING REMAINING WELL WEST OF THE
AREA. OVERNIGHT LOWS ARE EXPECTED TO BOTTOM OUT IN THE MID TO
UPPER 50S.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
ON TUE...00Z MODEL GUIDANCE INDICATES VERY LITTLE CHANGE TO
STRENGTH OR TIMING PARAMETERS CONCERNING THE POTENTIAL SEVERE
CONVECTIVE EVENT WE HAVE BEEN ADVERTISING OVER THE WEEKEND. BELIEVE
WE WILL EXPERIENCE A PERIOD OF PARTLY CLOUDY SKIES FOR A GOOD PART
OF THE DAY ALONG AND E OF THE I-95 CORRIDOR WHICH SHOULD SEND
TEMPERATURES INTO THE MID AND UPPER 70S AWAY FROM THE MUCH COOLER
ADJACENT ATLC WATERS. SFC DEW POINTS ARE EXPECTED TO RESPOND INTO
THE LOWER TO MID 60S DRIVEN BY A STRONG SLY LOW LEVEL JET REGIME.
BREEZY TO WINDY CONDITIONS WILL DEVELOP DURING THE DAY MANY AREAS.

STRONG TO SEVERE CONVECTION IS EXPECTED TO MOVE INTO OUR WRN ZONES
DURING THE MID TO LATE AFTN HOURS WITH A POTENTIAL FOR BOTH
SUPERCELLULAR AND LINEAR MODES GIVEN THE WIND FIELDS AND PURE
POTENCY OF THE DYNAMICS WITH THIS UPPER SYSTEM MOVING TOWARD THE
LOWER OHIO VALLEY LATE DAY.

MANY OF THE GFS FORCING FIELDS AND SHEAR OUTPUTS SUGGEST INTENSE
UNDULATIONS WHICH ARE INDICATIVE OF THE SHARP NEGATIVE TILTING OF
THE MID LEVEL SHORT WAVE AS IT BEGINS TO GLANCE N AWAY FROM THE
ATLC RIDGE. CONDITIONS COULD INDEED COME TOGETHER FOR A WDSPRD
SEVERE WEATHER EVENT WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED
TORNADOES...ESPECIALLY E OF I-95 AFTER SUNSET TUE. 50-60 KT STORM
MOTIONS COUPLED WITH 0-1 KM HELICITIES IN EXCESS OF 300 M2/S2 ARE
STILL PROGGED...BUT THE ONE LARGE UNKNOWN FOR TORNADO POTENTIAL
WILL BE THE INCREASING PROGRESSION OF THE EXPANDING CONVECTIVE
AREA AND A VERY SHLW POST-DUSK INVERSION COUPLED WITH SOME MIXED
LOW LEVEL MARINE AIR. WE AGREE WITH SPC ASSESSMENT THAT THE ERN
CAROLINAS MAY BE UPGRADED TO A MODERATE RISK AT SOME POINT AND
FULLY ANTICIPATE THAT WE WILL CONTINUE A SOLID RAMP-UP FOR A
POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT FOR TUE AFTERNOON AND
TUE NIGHT DURING TODAY/S SHIFTS.

STRONG MID LEVEL DRY PUNCH LATE TUE NIGHT WILL BE FOLLOWED BY A
GENERAL DOWNSLOPE DAY ON WED WITH SKIES BECOMING MOSTLY CLEAR AFTER
SOME CLOUDS VERY EARLY. MODEL THICKNESS PATTERNS SUGGEST THE MOS MAX
TEMPS ARE TOO COOL AND WE MAINTAINED MID TO UPPER 60S IN THE
FORECAST.

THE ECMWF AND GFS ARE A LITTLE CLOSER IN AGREEMENT ON THE LATE
WEEK SYSTEM ACROSS THE SE STATES. IT LOOKS LIKE MOST OF THE RNFL
WILL STREAK S TO E OF MUCH OF OUR CWA...BUT WE CONTINUED SIMILAR
TRENDS WITH A CHC OF SHOWERS FRI AND FRI NIGHT...CLEARING FOR
THE WEEKEND. SLIGHTLY BLO CLIMO TEMPERATURES ARE A GOOD BET.

LAKE WINDS...A LAKE WIND ADVISORY WILL LIKELY BE NEEDED TUESDAY
AFTERNOON THROUGH TUESDAY NIGHT.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
VFR CONDITIONS ARE ANTICIPATED INTO TONIGHT. STRATOCUMULUS OVER THE
REGION SHOULD REMAIN MAINLY SCATTERED THIS MORNING. GOOD MIXING IS
EXPECTED THIS AFTERNOON AND HAVE CONTINUED TO KEEP GUSTS MENTIONED
IN THE TAFS...EVEN RAISED SPEEDS AND GUSTS A COUPLE KT PER 06Z
GUIDANCE. WINDS WILL NOT DECOUPLE TONIGHT WITH GOOD GRADIENT FLOW
IN ADVANCE OF THE APPROACHING STORM SYSTEM. DESPITE LACK OF
DECOUPLING AT THE TERMS...WITH 950 MB WINDS INCREASING TO 35 TO 40
KT THIS EVENING...HAVE INCLUDED MENTION OF LOW LEVEL WIND SHEAR AT
BOTH TAF SITES. WILL NEED TO WATCH FOR FOR SOME LIGHT FOG OR STRATUS
STREAMING OFF THE MOIST ATLC INVERSION.

EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS WILL LIKELY
OCCUR AS A SIGNIFICANT/COMPLEX STORM SYSTEM IMPACTS THE REGION
TUESDAY AFTERNOON INTO TUESDAY NIGHT. WIND SHEAR AND/OR GUSTY
SURFACE WINDS WILL BE OF CONCERN TONIGHT THROUGH EARLY WEDNESDAY.
VFR CONDITIONS ARE EXPECTED TO PREVAIL WEDNESDAY THROUGH FRIDAY.

&&

.MARINE...
SFC ANALYSIS INDICATES INVERTED TROUGH HAS DISSIPATED AND
PREVAILING SE FLOW IS DEVELOPING. WINDS RIGHT ALONG THE COAST
SHOULD INCREASE TO AROUND 15 KT DURING THE AFTERNOON AS A NICE
SEABREEZE SETS UP. A FEW GUSTS TO NEAR 20 KT IN THE HARBOR ARE
POSSIBLE BUT DOES NOT WARRANT ANY HEADLINES. THE SMALL CRAFT
ADVISORY FOR THE OUTER GEORGIA WATERS STILL LOOKS ON TRACK...WITH
6 FOOT SEAS EXPECTED TO MOVE INTO THE WATERS LATE THIS AFTERNOON.
WILL HOIST A SMALL CRAFT ADVISORY FOR ALL REMAINING WATERS WITH
THE EXCEPTION OF CHARLESTON HARBOR AFTER MIDNIGHT TONIGHT...AS
SEAS ARE EXPECTED TO BUILD TO 4 TO 6 FT.

ON TUE...SLOWLY VEERING SE TO S FLOW IS EXPECTED TO INCREASE TO
FROM 20 KT TO 30 KT IN THE BOUNDARY LAYER. VERY TRICKY MIXING
ENVIRONMENT OVER WATERS WHOSE TEMPERATURES COULD BE 15-20 DEGREES
COOLER THAN ADJACENT LAND TEMPERATURES BY AFTN. WE HAVE DECIDED
TO MAINTAIN STRONG PERSISTENCE WITH PREVIOUS FORECAST TRENDS AND
INDICATE WINDS INCREASING TO NEAR 25 KT LATE OVER WATERS WITHIN
20 NM AND SHOW SOME GUSTS 30-35 KT OVER GEORGIA WATERS BEYOND 40
NM OFF THE COAST.

TUE EVENING APPEARS THAT A PERIOD OF GALES IS POSSIBLE POST FRONTAL
OFF THE GEORGIA COAST 20-60 NM AND MAYBE A PERIOD A FEW HOURS EITHER
SIDE OF THE BOUNDARY PASSAGE ALONG THE S CAROLINA WATERS OFF THE
CHARLESTON COUNTY COAST. OF COURSE WINDS INVOF CONVECTION WILL BE
VERY GUSTY WITH DANGEROUS MARINE IMPLICATIONS AS TSTMS BECOME EVEN
MORE ORGANIZED AFTER SUNSET TUE.

WINDS WILL LIKELY BEGIN IN SCA RANGE WED MORNING IN JETTING PATTERN
BUT DIMINISH AS UPPER SYSTEMS PULLS FURTHER AWAY AND BROAD SFC
PRES BUILDS IN FROM THE W. MODELS DIVERGE ON WIND DIRECTIONS ON THU
BEFORE A FRONT SAGS OFF THE COAST ON FRI...POSSIBLY INDUCING A N-NE
SURGE OF BOTH WINDS AND SEAS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM TUESDAY TO 11 AM EST WEDNESDAY
     FOR AMZ350-352-354.
     SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 4 PM EST
     WEDNESDAY FOR AMZ374.

&&

JRL
Hazardous weather outlook, Mar 3, 6:03 AM EST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
603 AM EST MON MAR 3 2008

SCZ045-041115-
BERKELEY-
603 AM EST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...AN OUTBREAK OF SEVERE WEATHER IS POSSIBLE
TUESDAY NIGHT AS SHOWERS AND THUNDERSTORMS MOVE ACROSS SOUTHEAST
SOUTH CAROLINA AHEAD OF A POTENT STORM SYSTEM. DAMAGING WINDS...
LARGE HAIL AND TORNADOES ARE ALL POSSIBLE. LAW ENFORCEMENT
AGENCIES...EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS
SHOULD MONITOR THE LATEST WEATHER FORECASTS AND BE PREPARED FOR
ACTIVATION BY TUESDAY AFTERNOON.

LAKE WINDS...A LAKE WIND ADVISORY WILL LIKELY BE REQUIRED FOR LAKE
MOULTRIE TUESDAY AND TUESDAY NIGHT AS WINDS INCREASE SIGNIFICANTLY
AHEAD OF AN APPROACHING COLD FRONT. STRONG WINDS ARE EXPECTED TO
CONTINUE INTO EARLY WEDNESDAY MORNING FOLLOWING THE PASSAGE OF THE
COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>051-041115-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
603 AM EST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...AN OUTBREAK OF SEVERE WEATHER IS POSSIBLE
LATE IN THE DAY TUESDAY INTO TUESDAY NIGHT AS SHOWERS AND
THUNDERSTORMS MOVE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA AHEAD OF A POTENT STORM SYSTEM. DAMAGING WINDS...LARGE
HAIL AND TORNADOES ARE ALL POSSIBLE. LAW ENFORCEMENT AGENCIES...
EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS SHOULD MONITOR
THE LATEST WEATHER FORECASTS AND BE PREPARED FOR POSSIBLE
ACTIVATION ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-041115-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
603 AM EST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG/SEVERE THUNDERSTORMS...AN OUTBREAK OF SEVERE WEATHER IS
POSSIBLE TUESDAY NIGHT AS SHOWERS AND THUNDERSTORMS MOVE ACROSS
THE COASTAL WATERS AHEAD OF A POTENT STORM SYSTEM. DAMAGING WINDS
AND WATERSPOUTS ARE POSSIBLE.

MARINE WINDS...GALE FORCE WINDS ARE EXPECTED TO DEVELOP OVER
PORTIONS OF THE COASTAL WATERS ON TUESDAY AHEAD OF A STRONG COLD
FRONT...ESPECIALLY ACROSS THE GEORGIA WATERS BEYOND 20 NM. THE
GALE FORCE WINDS COULD CONTINUE IN THE WAKE OF THE COLD FRONT
TUESDAY NIGHT. A GALE WATCH MAY EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Georgia, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.